Patient : I have currently been taking Wellbutrin xl 150mg for about 2 mths. I had common side effects in beginning which have completely gone away. I have now noticed around the 6-8 week mark that I have the urgency to urinate OFTEN and my hair is falling out ridiculously. Are either of these symptoms that will subside? I can almost deal with the frequency of urination but that hair falling out I cant. I will end up bald by christmas. Will this slow down??? I certainly dont need to stress over hair loss now but I also dont want to go on the other meds that I have tried do to the weight gain and sexual side effects. Any help would be beneficial. Thank you for your time :)
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.